# SDR C2XA09CL113

- Difficulty date: September 12, 2009
- Submitted: September 14, 2009
- Operation: Air carrier
- Aircraft: N13968
- Make and model: Emb EMB-145LR
- Aircraft serial: 145138
- Aircraft time: 24,761 hours, 18,422 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 21180100011
- Part serial: 333
- Condition: Faulty
- Location: Nose Gear
- Part time: 20,986 hours, 15,855 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLE - FLT 2861 - THE CREW REPORTED A LANDING GEAR AIR/GROUND FAIL MESSAGE ON THE EICAS WHEN THE GEAR WAS SELECTED DOWN AND THEN CLEARED ONCE THE GEAR WAS DOWN.  MAINTENANCE INSPECTED AND REPLACED THE RIGHT NOSE GEAR DOOR ACTUATOR.  OPERATIONAL CHECKS WERE GOOD.
